# SDR VJ9800125

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108201
- Condition: Corroded
- Location: Bs 200-250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK, FS 200 TO 250, CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW DC9 SRM 51-30-1 AND 53-05, FIG 4.
